Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What are these grey/light purple tissue which had small red lines which i passed out after taking birth control pills ?

Hi, I am 25 and I just started birth control 2 months ago. I just finished the last active pill of my second pack today. Four days ago I started to experience some worse-than-normal cramping and back pain , and the next day I started bleeding . I assumed that I had started my period early despite taking BC. The cramping and back pain continued. Yesterday I had even worse cramping and also felt a little nauseous. The bleeding continued. Today I passed some grey/light purple tissue and it had small red lines, like capillaries, running through it. Is this normal? Is it a sign that I was pregnant? Are there any actions that I should take? Thank you for your response.
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
This is termed as Braekthroughl bleeding while still taking the pill. It is the commonest side effect for those especially taking the pill for 1-2 cycles. The tissue you saw was probably just endometrial tissue which is normal. You probably have a thicker inner uterine lining which is why there is breakthrough bleeding while being on the pill. You may visit your Gynaecologist if the pain and bleeding do not subside with 2-3 days.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor